Why Do My Hip Bones Ache?

Featured Health Expert
73_5766
EXPERT

Does Fosamax Cause Bone Fractures?

Reader Question: I have osteoporosis and have been taking Fosamax for the past 3 years. I was just reading in the paper this morning that this drug was shown to cause bone fractures. Isn't this medication supposed to protect me from this? Should I stop taking it? What about the other similar drugs in the same class?

 

I wouldn't blame anyone for starting to worry, if you just read the news headlines. Let me give you some background and perspective on this new controversy.

 

It seems that that...

Read more

More information on "Why Do My Hip Bones Ache?"

From Our Experts

See more SharePosts »

From Our Sources

More on Osteoarthritis »

Ache? Find out what causes it.

Who's experiencing the symptoms?

Ask a Question

Get answers from our experts and community members.

Btn_ask_question_med
View all questions (594) >